Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Drton, Mathias; Klivans, Caroline J. 
Titel:
A geometric interpretation of the characteristic polynomial of reflection arrangements 
Abstract:
We consider projections of points onto fundamental chambers of finite real reflection groups. Our main result shows that for groups of types An,Bn, and Dn, the coefficients of the characteristic polynomial of the reflection arrangement are proportional to the spherical volumes of the sets of points that are projected onto faces of a given dimension. We also provide strong evidence that the same connection holds for the exceptional, and thus all, reflection groups. These results naturally extend...    »
 
Stichworte:
Characteristic polynomial, Coxeter group, hyperplane arrangement, order-restricted statistical inference, reflection group 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Proceedings of the American Mathematical Society 
Jahr:
2010 
Band / Volume:
138 
Jahr / Monat:
2010-04 
Quartal:
2. Quartal 
Monat:
Apr 
Heft / Issue:
08 
Seitenangaben Beitrag:
2873-2887 
Sprache:
en 
Verlag / Institution:
American Mathematical Society (AMS) 
Print-ISSN:
0002-9939 
E-ISSN:
1088-6826 
Hinweise:
Published electronically: April 8, 2010 
Status:
Verlagsversion / published 
Publikationsdatum:
08.04.2010 
Format:
Text